# SDR AALA200802619

- Difficulty date: September 26, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 69,155 hours, 30,709 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 39521721
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON MOUNT AT GALLEY NUMBER TWO.  AREA OF DISCREPANCY IS 1.5 INCHES WIDE BY 5 INCHES LONG.  INSTALLED MOUNT IN ACCORDANCE WITH SRM 51-01.
